ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > ADULTS AND ADD/ADHD > Adults with ADD > Women with ADD/ADHD
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Women with ADD/ADHD This forum is for women to discuss issues related to being a woman with AD/HD.

Reply
 
Thread Tools Display Modes
  #1  
Old 12-15-17, 09:32 PM
doglady85 doglady85 is offline
Newbie
 

Join Date: Dec 2017
Location: Liberty SC
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts
doglady85 is on a distinguished road
Stimulant paranoia...is it a thing?

Hey ladies! I hope I am doing this right, I have been a long time lurker but my first time actually posting, because I couldn’t find any solid answers on the other threads. Been on aderall for 7 years, 30mg XR. Recently started adding calcium, magnesium, iron and vitamin d (lots) to improve my mileage. (Runner for a hobby) In recent months I feel an extreme increase in my irritation...like I cuss people out and have quit my job...completely unlike me! I have also had numerous fights with my BFF...because I feel that she’s almost out to get me and she says I am paranoid. These are all new, but very acute onset and very severe. 32 year old mom with stable family and solid yet demanding career. Anyone have any experience with this? Could my new supplements make my adderall make me paranoid? Is this a thing? (Please forgive my ignorance)

Thanks!
Reply With Quote
  #2  
Old 12-16-17, 02:47 AM
CharlesH CharlesH is online now
ADDvanced Contributor
 

Join Date: Mar 2017
Location: USA
Posts: 668
Thanks: 125
Thanked 369 Times in 251 Posts
CharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to allCharlesH is a name known to all
Re: Stimulant paranoia...is it a thing?

I've never heard of those supplements causing these issues, but if those supplements were the only significant recent change in your life, then maybe try going off the supplements to see if you go back to normal.

Your doctor really needs to know about these changes. It could be depression (though your symptoms seem more like a male depression rather than female depression), or maybe a hypomanic phase of bipolar 2? I'm not a professional, so those are just my guesses.
Reply With Quote
  #3  
Old 12-16-17, 03:44 AM
daveddd daveddd is offline
ADDvanced Forum ADDvocate
 

Join Date: May 2009
Location: cleveland
Posts: 9,087
Thanks: 10,889
Thanked 11,261 Times in 5,501 Posts
daveddd has a reputation beyond reputedaveddd has a reputation beyond reputedaveddd has a reputation beyond reputedaveddd has a reputation beyond reputedaveddd has a reputation beyond reputedaveddd has a reputation beyond reputedaveddd has a reputation beyond reputedaveddd has a reputation beyond reputedaveddd has a reputation beyond reputedaveddd has a reputation beyond reputedaveddd has a reputation beyond repute
Re: Stimulant paranoia...is it a thing?

I’d lay off the D with the stims. It may just be nudging your nervous system past useful with stims to the state ur in
__________________
now is the time ...for me to rise to my feet...wipe your spit from my face...wipe these tears from my eyes!!...hatebreed
Reply With Quote
Sponsored Links
  #4  
Old 12-16-17, 06:52 AM
Fraser_0762's Avatar
Fraser_0762 Fraser_0762 is offline
ADDvanced Forum ADDvocate
 
Join Date: Jan 2012
Location: Somewhere in the clouds?
Posts: 5,190
Thanks: 4,093
Thanked 6,477 Times in 3,092 Posts
Fraser_0762 has a reputation beyond reputeFraser_0762 has a reputation beyond reputeFraser_0762 has a reputation beyond reputeFraser_0762 has a reputation beyond reputeFraser_0762 has a reputation beyond reputeFraser_0762 has a reputation beyond reputeFraser_0762 has a reputation beyond reputeFraser_0762 has a reputation beyond reputeFraser_0762 has a reputation beyond reputeFraser_0762 has a reputation beyond reputeFraser_0762 has a reputation beyond repute
Re: Stimulant paranoia...is it a thing?

You say "lots". Give us more details. How much are you actually taking?
Reply With Quote
  #5  
Old 07-31-18, 02:28 PM
hipsterdoofus's Avatar
hipsterdoofus hipsterdoofus is offline
Jr Member
 

Join Date: May 2018
Location: USA
Posts: 13
Thanks: 3
Thanked 12 Times in 5 Posts
hipsterdoofus is on a distinguished road
Re: Stimulant paranoia...is it a thing?

I sometimes get mildly paranoid when my Vyvanse is wearing off.. Have you been feeling particularly anxious lately? Any new stressors? Either way, call your doctor and let them know what's up. Good luck!
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Do any of you go from thing to thing to thing? SonicHedgehog General ADD Talk 17 01-26-12 05:23 PM
New with introduction and questions re stimulant v. Tenex ccom5100 Children's Diagnosis & Treatment 4 10-05-10 12:48 AM
Wellbutrin / Stimulant Comparison Sc@tterBr@in_UK Wellbutrin 29 12-08-08 04:24 PM
FDA Mulls Child Stimulant Ethics Andrew ADD News 0 09-03-04 08:23 PM
Strattera / Stimulant Comparison Sc@tterBr@in_UK Strattera 0 08-20-04 06:33 AM


All times are GMT -4. The time now is 04:10 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums